

Communities Keeping Children Safe and Families Together

AGENDA

Meeting 6 February 13, 2024 1:00 – 4:00 pm PST

PUBLIC PARTICIPATION ZOOM REGISTRATION

Task Force & Subcommittee Members use the unique zoom link in your meeting invite

Convened by Co-Chairs:

- Roger De Leon Jr.
- Dana Blackwell

Members: Mandated Reporting to Community Supporting Task Force

Meeting Objectives:

- 1. Continue to ground the work in data, research, and stories.
- 2. Discuss and agree to the Strategic Priorities of the Task Force to focus the June 2024 recommendations.
- 3. Continue to co-create recommendations as a full Task Force.

Start Time	Duration	Торіс	Facilitators
1:00pm	7 min	 WELCOME AND HOUSEKEEPING Co-Chair welcome & opening remarks Housekeeping Agenda 	Roger De Leon Jr.
		 Approve minutes from January 16 meeting 	
1:07	5 min	OPENING PUBLIC COMMENT	Roger De Leon Jr.
1:12	6 min	 GROUNDING THE WORK - PERSONAL PERSPECTIVE Introduction "The why" of the work 	Roger De Leon Jr. Tina Rios
1:18	2 min	LAND AND LABOR ACKNOWLEDGEMENT	Dana Blackwell

1:20pm	70 min	 GROUNDING THE WORK - NATIONAL & STATE LEARNINGS Introduction (5 min) Presentation - Casey Family Programs National learnings (20 min) Texas reform (15 min) Q&A 	Dana Blackwell Kristen Rudlang- Perman Aakanksha Sinha Carol Self
2:30pm	75 min	 TASK FORCE DISCUSSION: STRATEGIC PRIORITIES Overview/the path since January 16 (5 min) Strategic Priorities overview & gain alignment (25 min) Workshop Task Force Strategic Priorities (35 min) Next steps to recommendations (10 min) 	Doris Tolliver Task Force
3:45pm	5 min	 ANNOUNCEMENTS & CLOSING REMARKS Next Task Force Meetings: February 20 - Subcommittee All-Chair meeting, 11:00am - 12:30pm March 12, 1 - 4pm - Will not be inperson. We will send a survey to get feedback on possible in-person for April or May June 4 meeting in-person for presentation of recommendations Closing remarks 	Dana Blackwell
3:50pm	10 min	CLOSING PUBLIC COMMENT	Dana Blackwell
4:00pm		Meeting Officially Adjourned	Dana Blackwell
4:00pm	60 min	Subcommittee Meetings Begin	
5:00pm		Subcommittee Meetings End	

Upcoming Meetings: Virtual, 1 - 4pm, unless noted

- March 12, April 9, May 14, June 4 (hybrid, Sacramento, 12 4pm)
- Public participant registration and Task Force meeting materials are available on the Child Welfare Council website, <u>https://www.chhs.ca.gov/home/committees/california-child-welfare-council/#mandated-reporting-to-community-supporting-task-force</u>